# SDR VNAA 202105169996

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670390715
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSELAGE FAIRING ATTACH ANGLES AT FS661 ARE CORRODED AT ALL NUTPLATE LOCATIONS AND CHAFED TOP EDGES. REPLACED LH ATTACH ANGLE AT FS 661 FWD BELLY FAIRING IAW CRJ 700 SRM 51-42-06-001-001-A01.
